Journal of the Mathematical Society of Japan

Two intrinsic pseudo-metrics with pseudoconvex indicatrices and starlike circular domains

Kazuo AZUKAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 627-647.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394468

Digital Object Identifier
doi:10.2969/jmsj/03840627

Mathematical Reviews number (MathSciNet)
MR0856131

Zentralblatt MATH identifier
0607.32015

Subjects
Primary: 32H15
Secondary: 32H10 32H20

Citation

AZUKAWA, Kazuo. Two intrinsic pseudo-metrics with pseudoconvex indicatrices and starlike circular domains. J. Math. Soc. Japan 38 (1986), no. 4, 627--647. doi:10.2969/jmsj/03840627. https://projecteuclid.org/euclid.jmsj/1230394468


Export citation